# SDR IPXA2021083173359

- Difficulty date: August 31, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 31,567 hours, 19,201 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Faulted
- Location: First Officer'S
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A*AIR TURNBACK* IAS DISAGREE EICAS ON T/O CAPTAIN STBY AIRSPEED MATCHED CAPTAIN AIRSPEED FO AIRSPEED DISAGREEDREMOVED AND REPLACED FO ADC IAW AMM 34-12-01 OPS/CHECK GOOD AT THIS TIME ESR 34-12-01-01 (054R)
